# SDR SWAA2022071922891

- Difficulty date: June 25, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 52,954 hours, 31,553 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H VAPOR BARRIER HAS A CRACK UNDER THE PREVIOUS REPAIR. / [01] MEASUREMENTS;[02] REMOVED PREVIOUS REPAIR AND PERFORMED VISUAL INSPECTION FOUND CRACK SIZE 16' AND FOUND UNWANTED MATERIAL ON VAPOR BARRIER PER B737NTM51-05-01 PART 1;[03] PREPARED DAMAGED AREA TO APPLY 24HR DRY OUT ON VAPOR BARRIER AT DAMAGED AREA PER B737 SRM 51-70-04-2R-0 PARAGRAPH(4.D);[04] VERIFIED STEP 1;[05] VERIFIED STEPS 2 AND 3;[06] APPLIED 24 HR DRY OUT ON VAPOR BARRIER DAMGED AREA AND PREPRARED AREA FOR REPAIR PER B737 SRM 51-70-04-2R-0 PARAGRAPG (4.E);[07] VERIFIED STEP #6;[08] OK TO INSTALL REPAIR;[09] REPAIRED DAMAGED AREA AT VAPOR BARRIER PER B737 SRM 51-70-04-2R-0  AND PERFORMED TAP TEST ON REPAIR AREA NO DELAMINATION FOUND PER B737NTM  51-05-01 MATERIAL USED RESIN EY 3804 PO# 1753794 FIBER GLASS PO#1690463.;[10] VERIFIED REPAIR;[11] APPLIED PRIMER & TOP COAT AT REPAIRED VAPOR BARRIER WEB; AS PER B737-7 AMM 51-21-72 & 51-21-73.;[12] VERIFIED STEP 11
